U.S. doctors online nowAsk doctors free
Australia
A female asked about a female:

How many panadol (acetaminophen) tablets does it take to cause an overdose. and how many to make it fatal?

1 doctor answer2 doctors weighed in
Dr. Randy Baker
Holistic Medicine 41 years experience
Please seek help!!!: I am concerned that you are asking this because you are considering trying an overdose. If you want to kill yourself this is not a good way to do it- panadol (acetaminophen) overdose causes liver failure which causes a long, painful ; very unpleasant death over several weeks. If you are considering suicide please seek help from a friend, family member, professional or suicide hotline. There are better solutions.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 20, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.